# SDR YADA20170727001

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N268SL
- Make and model: Beech 1900C
- Aircraft serial: UC68
- Aircraft time: 23,987 hours, 30,641 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Navigational
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT EXPERIENCED A GPS, VOR, AND ADF ERROR THAT LASTED APPROXIMATELY 7-8 MINUTES. THE COURSE LINE ON THE NR 2 GPS WAS OFF TO THE RIGHT BY APPROXIMATELY 2 MILES FROM THEIR POSITION. THE NR 1 GPS WAS INDICATING A COURSE LINE IN THE OPPOSITE DIRECTION. NEITHER COMPASS WOULD LINE UP WITH GPS.  ADF AND VOR WOULD NOT ACQUIRE.
